MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist; TENACULUM FORCEPS

INTUITIVE SURGICAL, INC EndoWrist; TENACULUM FORCEPS
Model Number 470207-13
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after a da vinci-assisted radical prostatectomy without lymphadenectomy procedure, the wire on a tenaculum forceps instrument completely snapped during the procedure.It is unknown whether any wire fragment detached and was retained in the patient.An x-ray was taken to assess for any retained foreign body.The procedure was completed.Intuitive surgical, inc.(isi) made multiple follow-up attempts to obtain additional information.However, no further details have been received as of the date of this report.
 
Additional Manufacturer Narrative
The tenaculum forceps instrument has been received, however failure analysis has not been completed at this time.

Brand Name
EndoWrist
Common Device Name
TENACULUM FORCEPS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50852993
Report Number2955842-2026-39587
Device Sequence Number10026358
Product Code NAY
UDI-Device Identifier00886874112366
UDI-Public(01)00886874112366(11)250814(10)K10250814
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Model Number470207-13
Device Catalogue Number470207
Device Lot NumberK10250814 0239
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown